MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 610-2231011-01
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing, which included all functional testing using standard test accessories without duplicating the customer's report.No accessories were returned for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged that during biomed testing, the device was unable to obtain an ecg signal via the multifunction cable.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Additional information: this mdr was submitted after a retrospective review of complaints associated with capa-183.The submission was late because the mdr reports were incorrectly categorized as "not reportable" due to a misapplication of reporting criteria.This application stemmed from training, lack of clarity in procedural guidance, and inconsistent use of decision-making tools to ensure accurate classification.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23348578
Report Number1220908-2025-04010
Device Sequence Number7807274
Product Code MKJ
UDI-Device Identifier00847946004354
UDI-Public(01)00847946004354
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number610-2231011-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown